# SDR R61A2022080900491

- Difficulty date: July 19, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 44,872 hours, 27,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H (UPPER SHEET) T PNL BTWN FR 85 TO 86 FOUND CORRODED. R&R IAW SRM 51-41-01 AND 51-43-01.
